MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG LOCKING SCREWS, CROSS-PIN, DIAM.2.0X12MM, (5/PACKAGE); IMPLANT

STRYKER LEIBINGER FREIBURG LOCKING SCREWS, CROSS-PIN, DIAM.2.0X12MM, (5/PACKAGE); IMPLANT
Catalog Number 50-20512
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that it was found that the screws were loose.The surgeon performed a revision surgery and elected to remove a portion of the plate and screws by cutting it with a fissure burr.Surgery was completed successfully.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, as the devices were not returned to freiburg for investigation.And no images were available for review.Review of the available information concluded as follows: as bone healing had already been achieved when the removal surgery was performed, the screws were sufficiently fixated to ensure that stability is achieved until bony healing has occurred.Therefore, the screws worked as intended.
 
Event or Problem Description

Brand Name
LOCKING SCREWS, CROSS-PIN, DIAM.2.0X12MM, (5/PACKAGE)
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key17740758
Report Number0008010177-2023-00059
Device Sequence Number17601898
Product Code JEY
UDI-Device Identifier37613154184447
UDI-Public37613154184447
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K022185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-20512
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2023
Supplement Date Received by Manufacturer08/17/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown